# SDR CA090513006

- Difficulty date: May 13, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 31,794 hours
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Seized
- Location: Landing Gear
- Part time: 32,230 hours
- Component: Landing Gear
- Component part number: 2605890001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LANDING GEAR MANUAL RELEASE HANDLE ASSY STUCK IN THE "PULLED" POSITION DURING A LANDING ALTERNATE GEAR EXTENSION CHECK.  THE ACFT WAS IN THE HANGAR FOR A HEAVY MX INSP. THE HANDLE ASSY (PN 2605890-001) WAS REPLACED. THE NEW HANDLE WAS ALSO FOUND STIFF BUT FUNCTIONAL. WE CONTACTED THE MFG OF THE HANDLE ASSY WITH THE INFOMATION TO INQUIRE IF THE HANDLE ASSY REQUIRED ANY SPECIAL LUBRICANT.  INFORMED BY THEM THAT NO LUBRICANT IS TO BE USED.
